# SDR GLBA2001117

- Difficulty date: June 1, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 14,221 hours, 19,766 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED YAW DAMP.  REPAIRED CHAFED WIRE.
